# SDR SWAA2024082721355

- Difficulty date: August 1, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DOOR AT LOWER POSITION ATTACH GIRT BAR;LOWER SEAL WEAR AND TORN NOTED.<[01] L-1 DOOR SLIDE WAS REPLACED ON MT CARD # 725-61-06 CUSTOMER BARCODE: TTG8Q00V33GK;[02] FINAL INSPECTION; VERIFIED STEP #1.
